MathSciNet Relay Station
MathSciNet bibliographic data
MR463733 35Q99 (35B40)
Satsuma, Junkichi; Yajima, Nobuo Initial value problems of one-dimensional self-modulation of nonlinear waves in dispersive media. Progr. Theoret. Phys. Suppl. No. 55 (1974), 284–306.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement